# SDR CALA9700393

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1781
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD SIDE OF FRAME CORRODED IN AFT CARGO BILGE AREA AT STA 1781 FROM LONGERON 50L TO 50R.  THE CORRODED SECTION WAS CUT OUT, AN L-ANGLE DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-00, FIGURE 8, 51-21-01 AND 53-30-01 FIGURE 8.
